# SDR SWAA2022021170848

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737*
- Aircraft serial: 30677
- Aircraft time: 59,008 hours, 34,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER INTERIOR EMERGENCY EXIT LIGHT LENS MISSING DIRECTIONAL ARROW / [01] REPLACED LENS IAW AMM 33-51-01; [02] INSPECTED; [03] REPLACED LENS IAW AMM 33-51-01
